| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A faculty representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.Due to low vault, the lens was removed and replaced intraoperatively for a longer length lens.The problem was resolved.Cause of the event was reported as due to the device.There are multiple device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.H11: secondary intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Additional Manufacturer Narrative
Additional data: h6: device history record (dhr) review: the dhr review indicated that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue.Corrected data: d4: primary unique device identifier (udi) #: (b)(4) "udi related data quality updates only." h4: device manufacture date: 10-jun-2024.Claim # (b)(4).